advertisement
Question
Posted by: C | 2008/07/17

What pill to use?

I' m on Femodene after I stopped breastfeeding for 3 months now.I' ve had headaches every month during my menstruation(only during menstruation) since i' ve been on Femodene.The last 2 months I' m very agressive and very short tempered to the extent that I yell at my 17month old baby(only while I menstruate and the week there after). Sometimes it gets so bad that I cut myself emosionally of from her and ignore her totally.I am a stay at home mom and I feel sooo guilty that I treat her so bad.This is a new thing and I think it must have something to do with Femodene.What do you think? If you agree what pill would you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound like a side effect of the Pill. This varies from person to person, so there isn't an easy answer. It will be trial and error. Perhaps try Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement